MAUDE Adverse Event Report: ZIMMER DENTAL IMPL TAPERED SCR-V HA 6MM 5.7MM 11.5MM; DENTAL IMPLANT

ZIMMER DENTAL IMPL TAPERED SCR-V HA 6MM 5.7MM 11.5MM; DENTAL IMPLANT
Catalog Number TSV6H11
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported by the restorative dentist that implant at tooth #19 fractured at the collar.Patient is scheduled for removal.
 
Additional Manufacturer Narrative
Zimmer biomet complaint number (b)(4).G4: additional pma/510(k) number ¿ k013227.Customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Additional Manufacturer Narrative
This report is being submitted to relay additional information and device evaluation.The following sections are being reported: h6: type of investigation codes were added: 4109, 4111, 4114 and 3331.H6: investigation findings code was added: 213.H6: investigation conclusions code was added: 4315.Zimvie did not receive the reported implant for evaluation.Visual inspection could not be performed.The investigation has been performed based on the available information using the item number, device history record (dhr) review, and risk management file (rmf).Dhr review was completed for the subject lot number 63290569.No deviations or non-conformances, which could have caused or contributed to the reported event, were noted as part of the dhr.Complaint history review was performed for the reported 63290569, for similar events and no other complaint was identified.Based on the investigation and risk management file review, the most likely root cause determined from the investigation was and clinician selects implant that is unable to resist long-term occlusal loading.Therefore, based on the available information, device malfunction could not be verified.The reported event is non-verifable.No further investigation or immediate capa / hhe/d escalation is required, as the complaint investigation did not confirm the products were nonconforming at the time of distribution, and no new failure mode, harm, or hazardous situation was identified through the investigation performed.
 
Event or Problem Description
No additional event information received at the time of this report.

Brand Name
IMPL TAPERED SCR-V HA 6MM 5.7MM 11.5MM
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
carlos gordian-arroyo
4555 riverside drive
palm beach gardens, FL 33410
5619713230
MDR Report Key19396527
Report Number0002023141-2024-01723
Device Sequence Number7762140
Product Code DZE
UDI-Device Identifier00889024019461
UDI-Public(01)00889024019461(17)210228(10)63290569
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K061410
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/09/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date02/27/2021
Device Catalogue NumberTSV6H11
Device Lot Number63290569
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date05/24/2024
Supplement Report FDA Received Date10/10/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/28/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexPrefer Not To Disclose
Patient EthnicityNon Hispanic